# SDR 29GA93652020214

- Difficulty date: February 2, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- Aircraft time: 34,242 hours, 42,235 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 12951405933
- Condition: Frayed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MAINTENANCE, DISCOVERED AIRSTAIR DOOR FORWARD LOCK CABLE HAS BROKEN STRANDS.  REPLACED AIRSTAIR DOOR, FORWARD LOCK CABLE, OPS CHECK GOOD.
